Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On notions of harmonicity
HTML articles powered by AMS MathViewer

by Zhen-Qing Chen PDF
Proc. Amer. Math. Soc. 137 (2009), 3497-3510


In this paper we address the equivalence of the analytic and probabilistic notions of harmonicity in the context of general symmetric Hunt processes on locally compact separable metric spaces. Extensions to general symmetric right processes on Lusin spaces, including infinite dimensional spaces, are mentioned at the end of this paper.
Similar Articles
Additional Information
  • Zhen-Qing Chen
  • Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
  • MR Author ID: 242576
  • ORCID: 0000-0001-7037-4030
  • Email:
  • Received by editor(s): October 25, 2008
  • Received by editor(s) in revised form: February 16, 2009
  • Published electronically: May 28, 2009
  • Additional Notes: The research of this author is supported in part by NSF Grant DMS-0600206.
  • Communicated by: Edward C. Waymire
  • © Copyright 2009 Zhen-Qing Chen
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 3497-3510
  • MSC (2000): Primary 60J45, 31C05; Secondary 31C25, 60J25
  • DOI:
  • MathSciNet review: 2515419